BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: The Fiftieth Anniversary of the Institute of Mathematics and Informatics
Authors: Yanev, N.
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 3-4, (1997), 1p-2p
Abstract: In October 1997 we celebrate the fiftieth anniversary of the founding of the Institute for Mathematics and Informatics (IMI) of the Bulgarian Academy of Sciences (BAS).
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol23-num3-4-1997-pi-pii.pdf22.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback